# SDR 9806795635

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 18,419 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE GENERATOR DRIVE LIGHT ILLUMINATED ON TAKEOFF.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT IDG WITH A SERVICEABLE UNIT.  RUN-UP AND LEAK CHECK SATISFACTORY.
